# SDR DXTA200601178

- Difficulty date: January 2, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 7,450 hours, 4,609 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT RETRACT.  JACKED AIRCRAFT, CYCLED GEAR 10 TIMES, COULD NOT DUPLICATE DISCREPANCY.  CLEANED LOWER NLG STRUT OF FOREIGN STICKY SUBSTANCE.  RECYCLED GEAR 5 TIMES, COULD NOT DUPLICATE.  WORK PERFORMED IAW CE750 M/M CH 32-00-01.
